Notes on the Factors Over the Hilbert Space $L^2 (R_G, \mu_l)$
Commun. Korean Math. Soc. 1998 Vol. 13, No. 2, 273-280
Dong Seo Kim, Chang Ho Byun
Chonnam National University, Chonnam National University
Abstract : We construct factors of type $III$ and of type $II_{\infty}$ over the Hilbert spaces on the equivalence relations.
Keywords : countable equivalence relation, von Neumann algebra, factor
MSC numbers : 46L35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd